# SDR FDEA202103250770

- Difficulty date: March 25, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 44,807 hours, 17,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118182601
- Condition: Delaminated
- Location: Courier Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER 221AF FLOOR PANEL DELAMINATED. FABRICATED COURIER 221AF FLOOR PANEL ON VTMAE TRAVELER # T21/1540104 IAW FEDEX   DWG SRZ-25-005 REV R.    CAT A MAJOR REPAIR.
